# SDR DHL9870603C

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENGINE FWD FIXED COWL AFT FRAME IS CRACKED AT LOWER END BY MOUNT BRACKET.  INSTALLED ANGLE REPAIR PER SRM 51-40-3, 4.5 X 2.  N/R 6939.
